# SDR COM11953

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Warning
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHEN FLAPS SELECTED TO 15 DEGREES DURING APPROACH ASYMMETRY WARNING CAME ON.  COULD NOT DUPLICATE PROBLEM.  CYCLED FLAPS 20 TIMES WITH NO MALFUNCTION.  ACFT RETURNED TO SERVICE.
